# SDR ASOA2015011612063

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 18,123 hours, 11,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT COME ON WHEN SWITCH SELECTED ON COCKPIT AND F/A.  APPLIED POWER TO EMERGENCY BATTERY PACKS TO CHARGE.  OPS CK GOOD IAW AMM 33-51-15.
